# SDR DL76P091196

- Difficulty date: July 15, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 51,617 hours, 22,413 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT FWD FUEL PUMP LOW PRESS LIGHT ILLUM.  RESET GND SERVICE BUS C/B B7 ON P33 PANEL.  PUMP OPS NORMAL.
